Stefano Filipazzi

University of Utah

Research Interests

My interests mainly lie in the birational geometry of higher dimensional algebraic varieties.

Preprints and Publications

Strong (δ,n)-complements for semi-stable morphisms, with J. Moraga, arXiv:1810.01990.

On a generalized canonical bundle formula and generalized adjunction, arXiv:1807.04847, submitted.

Some remarks on the volume of log varieties, arXiv:1804.10971, submitted.

Boundedness of log canonical surface generalized polarized pairs, Taiwanese J. Math. 22 (2018), no. 4, 813-850.

An example of Berglund-Hübsch mirror symmetry for a Calabi-Yau complete intersection, with F. Rota, Matematiche (Catania) 73 (2018), no. 1, 191-209.

Generic vanishing fails for surfaces in positive characteristic, Boll. Unione Mat. Ital. 11 (2018), no. 2, 179-189.

Posters

A generalized canonical bundle formula, A0 poster.

Boundedness of log canonical surface generalized pairs, A0 poster.

Generic vanishing fails for surfaces in positive characteristic, A3 poster.

Contact Information

E-mail

filipazz (at) math (dot) utah (dot) edu

Office Location

JWB 209
Phone: (801) 581-6846

Mailing Address

Stefano Filipazzi
University of Utah
Department of Mathematics
155 S. 1400 E.
JWB 233
Salt Lake City, UT 84112-0090